Journal article icon

Journal article

SCALING AND CROSSOVER IN THE ONE-DIMENSIONAL TRUE SELF-AVOIDING WALK

Publication status:
Published

Actions


Journal:
JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL More from this journal
Volume:
17
Issue:
2
Pages:
L45-L50
Publication date:
1984-01-01
ISSN:
0305-4470
Pubs id:
pubs:26155
UUID:
uuid:61960edb-ee0e-41b6-84f8-4a0c049ecad8
Local pid:
pubs:26155
Source identifiers:
26155
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP